Monday, 12 September 2011

Nuberol

Nuberol Tablets
(Paracetamol + Orphenadrine Citrate)

Nuberol is a muscle relaxant with analgesic.

Each tablet contains:
Paracetamol BP 450 mg, and
Orphenadrine Citrate 35 mg.

Patients allergic to Paracetamol or Orphenadrine Citrate should not use Nuberol.


NUBEROL FORTE

No comments:

Post a Comment

There was an error in this gadget